# SDR FDKA200712363

- Difficulty date: December 1, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 17,009 hours, 15,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131ASMI
- Part serial: 2672
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 82 hours, 73 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6101 CLT (0351 PHX LCL) - LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS INOP.  MX REMOVED AND REPLACED BATTERY AND CHARGER.  OPS CHECKED GOOD.
